# SDR 9WGA2022111651301

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 87,409 hours, 14,620 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Controller
- Part number: 4059025
- Part serial: 96030461
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: LEVEL 2 "FUEL QTY/USED CHK" MESSAGE, FUEL BURN VS. QTY REMAIN DISCREPANCY, 1100KG AFTER 1.5 HOURS OF FLIGHT. CORRECTIVE ACTION: T/S IAW FIM 28-14-00 NO FAULTS NOTED AT THIS TIME. REMOVED AND REPLACED FSC IAW MD-11 AMM 28-08-01. NO DEFECTS NOTED AT THIS TIME.
